# SDR UALA2010021100521

- Difficulty date: February 11, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 77,065 hours, 12,523 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Worn
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTS ON FLT CONTROL CHECK FOR AILERON, THE CONTROL WHEELS (CAPTS AND FO'S) FEEL AN UNUSUAL HARD SPOT AT ABOUT THREE-QUARTERS TRAVEL LT WING DOWN.  LT AIL LCCA UPR & LWR TORQUE TUBE SUPPORT BEARINGS (3EA) FOUND WORN & CORRODED AT LWR LINK ARM FOR FEEL, CENTERING & TRIM MECHANISM INPUT ROD ATTACH.  REPLACED TORQUE TUBE WITH NEW ASSY.  VERIFIED ADJUSTMENT THEN OPS CKD.  NO RIGGING DISTURBED AND NO BINDING PRESENT.
